About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 350287, 7 pages
http://dx.doi.org/10.1155/2012/350287
Research Article

Exact Solutions of Equation Using Lie Symmetry Approach along with the Simplest Equation and Exp-Function Methods

1Department of Mathematics Science, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 21 August 2012; Revised 22 October 2012; Accepted 9 November 2012

Academic Editor: Lan Xu

Copyright © 2012 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Jafari, Nematollah Kadkhoda, and Chaudry Masood Khalique, “Exact Solutions of Equation Using Lie Symmetry Approach along with the Simplest Equation and Exp-Function Methods,” Abstract and Applied Analysis, vol. 2012, Article ID 350287, 7 pages, 2012. doi:10.1155/2012/350287